# SDR CHQA201100176

- Difficulty date: May 14, 2011
- Submitted: May 16, 2011
- Operation: Air carrier
- Aircraft: N376SK
- Make and model: Emb EMB-135KL
- Aircraft serial: 145578
- Aircraft time: 24,552 hours, 19,731 cycles
- Engine: Allsn AE3007A
- Engine time: 22,793 hours, 18,539 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 8152403
- Part serial: 2004061034
- Condition: Damaged
- Location: Ac Bay
- Part time: 15,097 hours, 14,054 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, THE CREW REPORTED LIGHT SMOKE IN THE COCKPIT AT ABOUT 7,000FT. THE CREW DECLARED AN EMERGENCY AND RETURNED TO KORD, LANDING WITHOUT INCIDENT.  EMERGENCY PERSONNEL MET THE AIRCRAFT AND THE PLANE WAS EVACUATED.  MAINTENANCE FOUND BROKEN BLADES ON THE NR 1 AIR CYCLE MACHINE.  THE NR 1 AIR CYCLE MACHINE WAS REPLACED AND NO FURTHER OCCURRENCES HAVE BEEN NOTED.
